Schizophrenia.com

Wellbutrin and weight loss?

So my Pdoc just added Wellbutrin to my medication mix. He said it should help my depression but that it also may help with weight loss! Anyone have experiences relating to weight loss while on this med? What about experiences with it over all?

1 Like

It was my first ever antidepressant. Didn’t lose any weight on it and I never felt a difference anyway so I switched

1 Like

I just got put on Wellbutrin today for the first time in several years. Hope we both do well on it!

I’m hoping it will help me quit smoking… it’s been marketed under a different name as a stop smoking aid because it’s known to be helpful for that. I remember it giving me energy and drive. filled the prescription early enough to take my first pill today.

As for weight loss, I’m not sure, but it shouldn’t cause any weight gain. I think it might motivate one to exercise so that could help.

1 Like

Take DMG supplement if struggling with motivation, energy etc.

1 Like

I don’t have issues with exercise. I go to the gym four to five days a week. I guess my pdoc was saying it might help curb cravings for sugary foods.

2 Likes

If you are working out then definitely try DMG 125 mg first thing in the morning. It not only improves mood, energy etc but also reduces post exercise soreness and helps in better muscle recovery and development. Its an all rounder supplement which many not know.

Any girl who likes to sing are going to ancient canton. It will become part of “the void” @Katherine85 you aren’t ever getting out of hell. We need to consume too, now.

1 Like

I have no idea what that has to do with Wellbutrin and weight loss

For antipsychotics induced weight gain, pdoc usually give topiramate and metformin

I coudlnt get wellbutrin due to history of seizures.

@clinic I’ve been on Metformin before and it made me terribly sick from taking it so I had to go off of it.

I tried wellbutrin for two weeks:
It didn’t help my depression
Made me anxious to the point of nausea
Had difficulty falling asleep
Had morning anxiety
Didn’t stop smoking
Hunger levels were low, forced myself to eat.

First day on Wellbutrin and I feel funky. Like hands tingling and heart racing sort of funky. Is this normal?